Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Hot flashes and FSH was abnormal during period. What can I do about it?

hi...i just turned 40 and i had hot flashed for 2 weeks did some test and appeared my FSH was 45 but on my 12 day of the period. my period is 23 days late so i couldnt make another FSH test on the second day of period as i am suupose to. I am taking primolut its my forth day and i feel so bloated. do you think i have POF? oh my hot flashed dissapeared. thanks
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR MADAM

HOT FLASHES ARE VERY COMMON IF PATIENT HAS VITAMIN DEFICIENCIES ESPECIALLY VITAMIN D3 WITH CALCIUM. IT IS ALSO COMMON DURING MENOPAUSAL AGE GROUP, SINCE YOU ARE HAVING IRREGULAR PERIODS IT MIGHT BE DUE TO IMBALANCE IN THE ANDROGEN HARMONES,
I DONT THINK YOU HAVE POF MADAM. NOW DONT WORRY ANY HOW YOU ARE OFF SYMPTOMS BUT DO START CALCIUM WITH VITAMIN D3 ATLEAST FOR A MONTH.

THANKS
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor